CSpace
算术级数中的指数和估计
张振峰
2001
Source Publication河南大学学报自然科学版
ISSN1003-4978
Volume031Issue:002Pages:17
Abstract利用Vaughan分拆给出了算术级数中的广义线性指数和的一种非显然估计。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43443
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张振峰. 算术级数中的指数和估计[J]. 河南大学学报自然科学版,2001,031(002):17.
APA 张振峰.(2001).算术级数中的指数和估计.河南大学学报自然科学版,031(002),17.
MLA 张振峰."算术级数中的指数和估计".河南大学学报自然科学版 031.002(2001):17.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张振峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[张振峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张振峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.